# SDR USAA2014102000018

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,159 hours, 24,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 INTERGRANULAR CORROSION ON RT AFT R2 DOOR SILL PLATE BETWEEN FRAME 66 TO 68, Z-500 -Y1589.  REPLACED RT AFT R2 DOOR SILL PLATE BETWEEN FRAME 66 TO 68 Z-500 -Y1589 IAW SRM 51-42-11 & DWG 53480505.
